# SDR YENA2022092200939

- Difficulty date: June 4, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 01398
- Aircraft time: 80,250 hours, 29,333 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 32145410
- Part serial: 3462
- Condition: Failed
- Location: 12wl
- Part time: 80,260 hours, 29,334 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, SECONDARY FINDINGS DON'T PASS OPERATIONAL TEST EPSU-EMERGENCY POWER SUPPLY UNIT FWD LH, EMER RH, EMER LH, AFT LH IN PASSENGER CABIN REF TO JOB CARD A320-52-10-00-200-002-832; PERFORMED TROUBLESHOOTING OF THE OPERATIONAL TEST EPSU IN THE PASSENGER CABIN FAULT CONFIRMATION EPSU FWD LH 10WL, EMER RH 12WL, EMER LH 11WL AND AFT LH 13WL IAW TSM 33-51-00-810-801-A STEP 1 THRU STEP 3 THERE WAS REMOVED AND REPLACED SERVICEABLE DEVICES EPSUS FWD LH 10WL P/N: 3214-54-10, S/N: 007193, EMER RH 12WL P/N: 3214-54-10, S/N: 007994, EMER LH 11WL P/N: 3214-54-10, S/N: 5825 AND AFT LH 13WL P/N: 3214-54-10, S/N: 6456 IAW AMM 33-51-38-000-001-A AND AMM 33-51-38-400-001-A AND BATTERY FOR EPSU 10WL P/N: 3214-31, S/N: 873383, BATTERY FOR EPSU 11 WL P/N: 3214-31, S/N: 873297, BATTERY FOR EPSU 12WL P/N: 3214-31, S/N: 867012, BATTERY FOR EPSU 13WL P/N: 3214-31, S/N: 857304 IAW AMM 33-51-38-000-001-A AND AMM 33-51-38-400-001-A AND PERFORMED OPERATIONAL TEST OF THE EPSU IAW AMM 33-51-00-710-001-A, TEST IS OK; TOOL USED BONDING METER P/N: T477W, S/N: 2073, D/D:NOV-17-2022 WO: 1157824 REFERENCE_TASK_CARD: A320-52-10-00-200-002-832.
